Open Access
Translator Disclaimer
February, 1975 An Estimate of the Modulus of the Characteristic Function of a Lattice Distribution with Application to Remainder Term Estimates in Local Limit Theorems
Michael Benedicks
Ann. Probab. 3(1): 162-165 (February, 1975). DOI: 10.1214/aop/1176996456

Abstract

We prove an inequality for characteristic functions of lattice distributions, which can be used to give "explicit" remainder term estimates in local central limit theorems.

Citation

Download Citation

Michael Benedicks. "An Estimate of the Modulus of the Characteristic Function of a Lattice Distribution with Application to Remainder Term Estimates in Local Limit Theorems." Ann. Probab. 3 (1) 162 - 165, February, 1975. https://doi.org/10.1214/aop/1176996456

Information

Published: February, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0339.60012
MathSciNet: MR380927
Digital Object Identifier: 10.1214/aop/1176996456

Subjects:
Primary: 60E05
Secondary: 60F05

Keywords: Characteristic function , lattice distribution , local term theorem , remainder term estimate

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.3 • No. 1 • February, 1975
Back to Top